MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71019
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of implant a depth check was completed and found no issues, indicating the device was in an appropriate depth at that time.The reported symptoms were reported several months later and thus seem to indicate that the ipg had migrated.The ipg was initially implanted around the patient's waistline, but there is insufficient information to determine if that placement was appropriate when considering the patient's clothing position and tissue quality at the site.Migration is a known inherent risk of implantable neuromodulation devices and there is insufficient information in this case to point to any other contributing factors for the migration.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025, targeting bilateral superior cluneal nerves.Approximately 3 months after the implant was performed, the patient noted challenges maintaining connectivity between the implantable pulse generator (ipg) and the external therapy discs.A nalu representative assessed the system and reported that the ipg was difficult to palpate, indicating it had likely migrated beyond the recommended depth for optimal connectivity.On (b)(6) 2026, a surgical revision was performed to remove the migrated system and place a new system at a more superficial position.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50024266
Report Number3015425075-2026-00066
Device Sequence Number15890742
Product Code GZF
UDI-Device Identifier00812537037196
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown